MathSciNet Relay Station
MathSciNet bibliographic data
MR1802148 60J60 (35P15 49R50)
Chen, Mufa Explicit bounds of the first eigenvalue. Sci. China Ser. A 43 (2000), no. 10, 1051–1059.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement